Research interests
My research interests include topics in pure math, including algebraic combinatorics, partition theory and theoretical physics.

Contact


University of Zagreb, Faculty of Science
Bijenička c. 32, HR-10000 Zagreb, Croatia
E-mail: imartinjak@phy.hr

Recent Publications

A Class of S-Restricted Compositions, Int. Journal of Number Theory, to appear (with M. Glunčić)

Two infinite families of terminating binomial sums, Period Math Hung, 75(2), 2017, 244-254

Algebraic Properties of the Canonical Incidence Matrix of a Biplane, Discrete Math, 340/12, 2017, 2807-2812

Two Extensions of the Sury’s Identity, Amer. Math. Monthly, 123 (9), 2016, p.919.

Some Families of Identities for the Integer Partition Function, Math. Commun., 20(2), 2015, 193-200. (with D. Svrtan)

More

Recent Talks and Seminars


“Enumeration of some families of lattice paths – bijective proofs”, seminar, Department of Mathematics, University of Zagreb, 2017 abstract, photo.

“Something new of MacMahon’s theorem on plane partitions”, seminar, Department of Mathematics, University of Zagreb, 2017 abstract.

“Symmetric Association Schemes and Finite Geometries” , 20th Scientific-Professional Colloquium on Geometry and Graphics, Fužine, 2017 abstract.

(with K. Rožman) “Oscilacijske matrice modela na rešetki i hipermersennovih nizova”, 10. ZS Hrvatskog fizikalnog društva Baška, Hrvatska, 2017, poster presentation abstract (cro).

“Slutnje o Durfeevim matricama i ekstenzijama MacMachonovog teorema” , Workshop in graph theory and applications, University of Mostar, 2017 abstract (cro), in media

More

Further links


Seminar in Combinatorics and Discrete Mathematics
My publications on arXiv
My publications on Croatian Scientific Bibliography

Advertisements